# SDR DALA2022011900372

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 80,611 hours, 20,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 L1 DOOR GUST LOCK RELEASE MISSING. CORRECTIVE ACTION: CLEANED, LUBE, EXERCISED GUST LOCK; OPS NORM. (8494434)
